# SDR TAOA069506

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Base
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  LIGHT AT R2/L2 BLINKING.  REPLACED BATTERY BASE.  OPERATIONAL CHECK OK.  (M)
